# SDR ASAA2023030342196

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,639 hours, 16,921 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: S232N9116
- Condition: Faulty
- Location: Vertical Fin R S
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R ELEV PITOT CAUTION LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED RIGHT ELEVATOR PITOT PROBE, REF B737-800 AMM 27-31-94/401.
